Semi De Morgan Logic Properly Displayed

Giuseppe Greco, Fei Liang*, M. Andrew Moshier, Alessandra Palmigiano

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review

62 Downloads (Pure)

Abstract

In the present paper, we endow semi De Morgan logic and a family of its axiomatic extensions with proper multi-type display calculi which are sound, complete, conservative, and enjoy cut elimination and subformula property. Our proposal builds on an algebraic analysis of the variety of semi De Morgan algebras, and applies the guidelines of the multi-type methodology in the design of display calculi.

Original languageEnglish
Pages (from-to)1-45
Number of pages45
JournalStudia logica
Volume109
Issue number1
Early online date25 Feb 2020
DOIs
Publication statusPublished - Feb 2021

Keywords

  • Multi-type methodology
  • Proper display calculus
  • Semi De Morgan algebras

Fingerprint

Dive into the research topics of 'Semi De Morgan Logic Properly Displayed'. Together they form a unique fingerprint.

Cite this